(d,d′)-elliptic curves of genus two

Marco Franciosi Università di Pisa Rita Pardini Università di Pisa Sönke Rollenske Philipps-Universität Marburg

Algebraic Geometry mathscidoc:1912.43017

Arkiv for Matematik, 56, (2), 299 – 317, 2019.12
We study stable curves of arithmetic genus 2 which admit two morphisms of finite degree d, resp. (d,d′), onto smooth elliptic curves, with particular attention to the case d prime.
No keywords uploaded!
[ Download ] [ 2019-12-04 10:20:21 uploaded by arkivadmin ] [ 313 downloads ] [ 0 comments ]
@inproceedings{marco2019(d,d′)-elliptic,
  title={(d,d′)-elliptic curves of genus two},
  author={Marco Franciosi, Rita Pardini, and Sönke Rollenske},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191204102021633521573},
  booktitle={Arkiv for Matematik},
  volume={56},
  number={2},
  pages={299 – 317},
  year={2019},
}
Marco Franciosi, Rita Pardini, and Sönke Rollenske. (d,d′)-elliptic curves of genus two. 2019. Vol. 56. In Arkiv for Matematik. pp.299 – 317. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191204102021633521573.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved